2 doctors weighed in:
What medications can make skin feel like a burn?
2 doctors weighed in

1 doctor agrees
In brief: Photo sensitizing
Certain photo sensitizing agents can make you sun sensitive and cause you to burn more easily when exposed to uv light.
Some examples include doxycycline, some diuretics, retinoids, as well as medications such as psoralens. Note that these are just some examples and by no means is that list complete.

In brief: Photo sensitizing
Certain photo sensitizing agents can make you sun sensitive and cause you to burn more easily when exposed to uv light.
Some examples include doxycycline, some diuretics, retinoids, as well as medications such as psoralens. Note that these are just some examples and by no means is that list complete.
Dr. Roman Bronfenbrener
Dr. Roman Bronfenbrener
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors